Doctor insights on:
Ciprofloxacin Traveler S Diarrhea
No: If you have diarrhea from salmonella, you can take clear liquids and a bland diet until the diarrhea resolves. You should not take imodium, (loperamide) as it will hold the bacteria in with the stool and cause your body to take extra time to clear it out of your system. If you develop fever, abdominal pain or blood in the stool you should see a doctor right away. ...Read moreSee 1 more doctor answer
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
Watery diarrhea for 1 week, happens right after eating, no fever/nausea/vomiting. Imodium (loperamide) stops symptoms. Recent Caribbean travel. Infection? IBS?
Diarrhea: You probably picked up an infection during your Caribbean travels. See your doctor for diagnosis and treatment. ...Read more
Given Suprax for sinus infection Given Lomotil (diphenoxylat and atropine) to stop diarrheaDid not workDiagnosed with C. DifficleGiven Metronidazole After 7 days diarrhea returned. Now what?
Diarrhea start with augmentin (amoxicillin and clavulanate) n clindamycim for tooth.no diarrhea when on Flagyl for 10 days. 3 after diarrhea is back.Still on BRAT diet n probiotics.Started Flagyl without testing for c.diff. worrie?
Absolutely: The combination of Augmentin (amoxicillin and clavulanate) and clindamycin can alter the normal bacteria in your gut and lead to C. difficile enter0colitis. And, coincidentally, Flagyl (metronidazole) can treat uncomplicated C. diff. You need to be tested for C. diff. but, if the test is negative and your symptoms persist, don't stop there. I wish you the very best! ...Read moreSee 2 more doctor answers
Ate food. had headaches, vomiting, diarrhea, fever for 6 days after.dr says stomach flu? has light green diarhea. let it run course or is this serious
Still symptomatic?: I am not clear if your symptoms have resolved or not. If you continue to have fevers (temperature >100.5) with vomiting and diarrhea a week later, then you should return to your dr to be re-evaluated. They may consider doing lab tests, stool cultures, or referring you to GI specialist. Take Care! ...Read moreSee 1 more doctor answer
Tropical bloody diarrhea for two months age 17. No relief on flagyl, cipro, (ciprofloxacin) augmentin, bactrim. Stool exam negative(but can't trust). ?
No: Usually travelers diarrhea i.e. Montezumas revenge is caused by e.Coli a different strain of bacteria. We all have e.Coli in our GI tract. Giardia is a parasite found in freshwater streams that can cause diarrhea, but is much less common than e.Coli infection. Special stains or endoscopy can be used to show if giardia is present. ...Read moreSee 1 more doctor answer
My 2 yr old child has diarrhea and vomiting.The doc gave saccharomyces boulardi.Vomit stopped but slow progress on diarrhea.She isn't eating any food.?
Depends: It depends on the infection.For utis in our part of the country we find lot of resistant organisms and treatment with Cipro (ciprofloxacin) is not successful.So it has lost favour to other antibiotics as starting drug for a uti for gastroenteritis we do not use or recommend antibiotics including Cipro (ciprofloxacin) due to increased resistance and rarely antibiotics for severe symptoms azithromycine or bacrim is preferred. ...Read more
Diarrhea returned 3weeks after taking clindamycin for 5 days. Yogurt (probiotics) made diarrhea better. Possible in the case of c difficile colitis?
Clostridium: CDiff does have a significant relapse rate. It has to be 100% liquid in order for the lab to process the sample. Young people can tolerate symptoms much more than the elderly or ill and therefore tend to go on with the infection a lot longer before seeking treatment. It may resolve spontaneously..but better if you go to your primary, ID or GI doctor. Avoid clindamycin in the future. ...Read moreSee 1 more doctor answer
Not usually: Traveler's diarrhea occurs when you accidentally eat or drink food contaminated with germs. To prevent it eat cooked food served hot, drink bottled water and avoid fresh produce, buffet meals, dipping sauces, and ice in your drinks. Of course you will want to wash your hands before you eat and after toileting. If two people on the same trip get sick, usually they have eaten the same food. ...Read moreSee 1 more doctor answer
Yesturday Was Diagnosed with GastroEnteritis, Gave prescription Zofran, (ondansetron) Probiotic and Immodium, Still having bad right abd pain and fever btwn 100.7-101.8?
Check appendix: If you have pain in the right lower part of your abdomen and it hurts more when you walk, putting weight on the right ( or when you hop on the left foot, then on the right), you may have early appendicitis and need to go back to the doctor or the ER to make sure it is not that. The low grade fever also fits. Appendicitis will need surgery to take care of. ...Read more
Diarrhea 4 weeks now. Not Giardia, per cultures. Imodium (loperamide) not working. Loud digestive noise, water diarrhea. Doc says wait 2 weeks, then f/u. Ideas?
See GI: Diarrhea can result from many types of infections including salmonella, shigella, campylobacter, yersinia, pathogenic e. coli, c. difficile, and parasites. These can diagnosed on stool cultures. If you were tested for giardia you may have also been tested for these. There are also non infectious reasons for diarrhea including colitis. At this point I would suggest seeing a GI doctor ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Travelers diarrhea
- Probiotics travelers diarrhea
- Giardiasis travelers diarrhea
- Ask a doctor a question free online
- Travelers diarrhea signs
- Medicine for travelers diarrhea
- Travelers diarrhea drugs
- Cause of travelers diarrhea
- Talk to a infectious disease specialist online